Login      Sign Up
 

Medical Advice on "Depression"



I have gone through your query. There are many causes for weight loss. Weight loss can be due to depression. Even any chronic infection in body can cause weight loss. If you are not taking proper diet due to gastric problem, then this might also the reason for your … View thread »

I read your query and understand your concerns. First of all, I would like to inform you that it cannot be considered normal and it is probably the side effect of the medication. Clonil (Clomipramine) is a well-established cause for delayed ejaculation in men and … View thread »

From what you have described, you could be suffering from depression. Depression of such intensity requires medication and cure is possible in such cases. Breath relaxation exercises or meditation is also helpful, but not a substitute for medications … View thread »

Your semen report is normal (attachment removed to protect patient identity). The medicine you took has no effect on semen. If you can make sex well, then it may take up to one year to get conceive. If your wife's age is not much and she has regular periods, then can … View thread »

The kind of thoughts that you describe and the fact that they keep coming repetitively is diagnostic of obsessive compulsive disorder (OCD). Your complaints of weakness, mood swings, anger, and a loss of interest in doing things is typical of depression. So, your … View thread »

Masturbation is actually a normal behavior. But it should not be excessive in frequency which may cause fatigue and back pain. You need not see a doctor right now. Just divert your thoughts into much important things in life like studying, enjoying outdoor sports, finding … View thread »

First of all I need to know what was the drug, how long you took that medicine and have you felt tolerance to either effect or side effect of that drug? At this stage I like to inform you that with current available medication, only two thirds of the … View thread »

This is quite obviously appears to be the re-emergence of depression due to stoppage of medications. It should ideally be treated by reinstitution of the medicines. If that is not possible, then certain temporary measures can be used. Sleep deprivation is said to have … View thread »

You should understand the difference between depression and disappointment. Disappointment also manifest symptoms as in the case of the depression. Were you deeply disappointed in the near past, say within one year? You did not have any bad experiences and … View thread »

Mirap is a Mirtazapine which is indicated for depression. In my professional experience, it is not as efficacious as the SSRIs such as Fluoxetine or Paroxetine or Citalopram. Mirap at the dosage of 15mg does help the patient to sleep better but it is also known for … View thread »

 
Do you have a question on Depression? We have experts to help you right away.

Ask a Doctor Online Now!